# SDR USAA2009102692873

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 53,591 hours, 35,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C352436
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CORROSION ON FUSELAGE AFT DOOR FRAME AT BS 847, S27R.  REPLACED FUSELAGE AFT DOOR FRAME AT BS 847, S27R.
